# SDR USAA2012061400015

- Difficulty date: May 29, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 3,358 hours, 19,711 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725130000200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON RIGHT WING DOOR PANEL 640JB BETWEEN WS 7792 TO WS 8268.  REPLACED RIGHT WING DOOR PANEL 640JB IAW JOB CARD 26C60057091.
